Is it okay to take Sudafed and Zyrtec?

Sudafed Pe Phenylephrine is a good medication for relieving stuffy nose. It can be also used for the treatment of swelling and itching caused by hives chronic urticaria. Yes, it is safe to take Sudafed with Zyrtec.

Can I take Zyrtec and Sudafed together?

No interactions were found between pseudoephedrine and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Are Zyrtec and Sudafed the same?

Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

What should you not mix with Sudafed?

What drugs and food should I avoid while taking Pseudoephedrine (Sudafed)? Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

IT IS INTERESTING:  Best answer: Does Claritin really work for 24 hours?

Can I give my child Zyrtec and Sudafed?

No interactions were found between Sudafed Children’s Nasal Decongestant and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is Zyrtec good for sinus congestion?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.

Should I take Sudafed or Zyrtec?

Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime. Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

Does Claritin work better than Zyrtec?

Regardless of marketing claims, little scientific evidence shows that either is more effective. Zyrtec and Claritin have different active compounds. Zyrtec contains cetirizine hydrochloride, also called cetirizine HCL, while Claritin contains loratadine. Zyrtec and Claritin are second-generation antihistamines.

Is Zyrtec a decongestant or antihistamine?

Zyrtec-D (cetirizine and pseudoephedrine) is a combination of an antihistamine and a decongestant used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose.

IT IS INTERESTING:  Quick Answer: Do antihistamines make you constipated?

How long does Sudafed stay in your system?

Conclusions. Following therapeutic, multiple dosing, drug levels remain above the IOC cut-off levels for a minimum of 6 h and 16 h following final doses of phenylpropanolamine and pseudoephedrine, respectively.

Can Sudafed make congestion worse?

In addition, using nonprescription decongestant nasal sprays (Afrin, Dristan, others) for more than three or four days can cause even worse nasal congestion once the decongestant wears off (rebound rhinitis).

Why is Sudafed bad for you?

Pseudoephedrine constricts blood vessels in the nose and sinuses. This shrinks swelling and drains fluids, letting you breathe easier again. Unfortunately, the drug doesn’t affect only the head — it tightens blood vessels throughout the body. One effect is a possible increase in blood pressure.

What should you not take with Zyrtec?

Avoid use of alcohol, sedatives, and tranquilizers as cetirizine can increased the risk of drowsiness. Cetirizine may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication.

Can I give my child antihistamine and decongestant?

Do not give decongestants or antihistamines to young children, experts warn. Children under the age of 6 should not be given decongestants or medicines containing antihistamines for the common cold, and children under the age of 12 should be given those drugs only with considerable caution, experts say.

Can Zyrtec cause anxiety?

Antihistamines are known to cause extreme drowsiness; however, in certain people, they can cause insomnia, excitability, anxiety, restlessness, and a rapid heart rate.

No runny nose